# SDR 29GA2014102400001

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 31,991 hours, 35,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR WOULD NOT CLOSE. REPLACED DOOR LOWER SEAT SEAL.
